Gyno is not just a side effect caused by steroids. You can develop it during puberty if estrogen levels are too high. So it might be that you do have gyno. In this case if it is gyno from puberty, then I am not sure Nolva will do the trick.
Also if it is from puberty, you might want to get it checked out by a doctor and they can give you some meds to possibly cure it.
look bro I know you do not want to think you have gyno, but crazymike is right gyno is not only from juice. If you are dieting and bf is getting low and you still have tits you probably got gyno, the glands under the nipple are swolen and may not be sensitive to the touch but is gyno none the less. Surgery may be the only solution.
As I wrote in my forum about over the counter anti-estrogen, I just purchased Formastat until I get my Nolva. In one day my nipples are back to normal. Formastat is a prescription in many countries and will be here in time. This is the first over-the counter medication that actually worked for me. Research it over the web.